Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality

Authors

  • Silvestru Sever Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.47.2016.1904

Keywords:

Power series, Jensen’s inequality, Reverse of Jensen’s inequality.

Abstract

Some inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality obtained by Dragomir & Ionescu in 1994 are given. Applications for some fundamental functions defined by power series are also provided.

Author Biography

Silvestru Sever Dragomir

Mathematics, School of Engineering & Science, Victoria University, PO Box 14428, Melbourne City,MC 8001, Australia. School of Computational & Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg 2050, South Africa.

References

P. Cerone and S. S. Dragomir, A refinement of the Gruss inequality and applications, Tamkang J. Math., 38(2007),37--49. Preprint RGMIA Res. Rep. Coll., 5(2) (2002), Art.14. Online http://rgmia.org/papers/v5n2/RGIApp.pdf.

P. Cerone and S. S. Dragomir, Some applications of de Bruijn's inequality for power series, Integral Transform. Spec. Funct. 18(2007), 387--396.

S. S. Dragomir, Discrete Inequalities of the Cauchy-Bunyakovsky-Schwarz Type, Nova Science Publishers Inc.,N.Y., 2004.

S. S. Dragomir and N. M. Ionescu, Some converse of Jensen's inequality and applications, Rev. Anal. Numer. Theor. Approx., 23(1994) 71--78. MR1325895 (96c:26012).

A. Ibrahim and S. S. Dragomir, Power series inequalities via Buzano's result and applications, Integral Transform. Spec. Funct., 22(2011), 867--878.

A. Ibrahim and S. S. Dragomir, Power series inequalities via a refinement of Schwarz inequality, Integral Transform. Spec. Funct., 23(2012), 769--78.

A. Ibrahim and S. S. Dragomir, A survey on Cauchy--Bunyakovsky--Schwarz inequality for power series, 247--295, in G. V. Milovanovic and M. T. Rassias (eds.), Analytic Number Theory, Approximation Theory, and Special Functions, Springer, 2013. DOI 10.1007/978-1-4939-0258-3_10

A. Ibrahim, S. S. Dragomir and M. Darus, Some inequalities for power series with applications, Integral Transform. Spec. Funct., 24(2013), 364--376.

A. Ibrahim, S. S. Dragomir and M. Darus, Power series inequalities related to Young's inequality and applications, Integral Transforms Spec. Funct. 24(2013), 700--714.

A. Ibrahim, S. S. Dragomir and M. Darus, Power series inequalities via Young's inequality with applications, J.Inequal. Appl. 2013, 2013:314, 13 pp.

Downloads

Published

2016-06-30

How to Cite

Dragomir, S. S. (2016). Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality. Tamkang Journal of Mathematics, 47(2), 221-236. https://doi.org/10.5556/j.tkjm.47.2016.1904

Issue

Section

Papers